# SDR SWAA2024061090725

- Difficulty date: May 16, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 621KB INNER SURFACE FOIL TORN<[01] ACCOMPLISHED REPAIR TO FOIL PER SRM 51-70-14-2R-3.;[02] VERIFIED 1. RYAN ROGERS (TECHNICIAN); 28-MAY-2024 20:23 UTC ACCOMPLISHED REPAIR TO FOIL PER SRM 51-70-14-2R-3. C/W
